# SDR REXA2017011800059

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 19,122 hours, 18,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430351
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING  INBD FLAP VANE LE SKIN HAS CHAFE DAMAGE FROM CENTER STOP.  REPAIRED THE SKIN IAW REO 601R-57-52-004 REV -D AND SRM 57-52-00 REPAIR 1.
